# SDR ZW0A0202202

- Difficulty date: February 21, 2002
- Submitted: February 22, 2002
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 11,865 hours, 5,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FORWARD OVERWING EMERGENCY EXIT LIGHTS, EGRESS LIGHTS AT ROW 17 TO 20, AND FIVE OTHER INDIVIDUAL EGRESS LIGHTS, WERE INOPERATIVE.  REPLACED THE BATTERY PACK (P/N 5822-2) FOR THE EMERGENCY LIGHTS, REPLACED THE WIRE HARNESS (P/N 0105606-003SMI) BETWEEN ROW 17 AND 18 AND INSTALLED FIVE LAMPS (P/N 7732) THAT HAD FALLEN OUT.
